MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 15MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/MTAL

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 15MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/MTAL
Catalog Number 71453214
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to the poly was broken.Dr.Replace the poly to a thicker size.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no clinically relevant documentation was provided, therefore, a thorough medical investigation could not be performed.The root cause of the event remains unknown and the patient impact beyond the reported revision and an expected brief convalescence period cannot be determined.Should additional information be provided, the clinical/medical task may be re-evaluated.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LGN PS HIGH FLEX XLPE SZ 3-4 15MM
Common Device Name
PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/MTAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7891685
Report Number1020279-2018-01873
Device Sequence Number16735747
Product Code JWH
UDI-Device Identifier00885556035108
UDI-Public00885556035108
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Catalogue Number71453214
Device Lot Number11CM17077
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;